Monday, 1 June 2015

Teenage girls fall ill after HPV cancer jab

"Tens of thousands of teenage girls have fallen ill with debilitating illnesses after the routine HPV cervical cancer jab."

"That's the verdict of the Medicines and Healthcare Products Regulatory Agency (MHRA), which received 8,228 adverse drug reaction (ADR) reports concerning HPV jabs in the 10 years to April this year, according to a Freedom of Information response released earlier this month."

"The agency estimates it receives only 10 per cent of all reports, potentially leaving more than 80,000 girls suffering from side effects including chest and abdominal pains, exhaustion, breathing difficulties, fibromyalgia and postural orthostatic tachycardia syndrome (PoTS) - a condition where moving from lying down to standing up causes an abnormally high heart rate."

"Some have even been left wheelchair-bound by the apparent effects of a vaccine which protects against the second most common cancer in women under the age of 35."

Read more:

See also

No comments:

Post a Comment